Nebraska, 2022

High Wind in Nebraska, April 5 to 7, 2022

April 5 to 7, 2022 · NWS LBF · 28 events in 16 counties and zones

A deep low pressure system moved from northeast South Dakota on Tuesday, into Minnesota on Wednesday and Wisconsin on Thursday. This brought high winds to western and north central Nebraska beginning on Tuesday and continuing Wednesday and Thursday.

Where it happened

Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

A deep low pressure system moved from northeast South Dakota on Tuesday, into Minnesota on Wednesday and Wisconsin on Thursday. This brought high winds to western and north central Nebraska beginning on Tuesday and continuing Wednesday and Thursday. Northwest winds gusted to 60 mph or greater across many locations Wednesday and Thursday. The highest gust recorded was 72 mph at Broken Bow early Thursday afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Apr 5, 3:28 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 5, 3:28 PM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
428 PM CDT Tue Apr 5 2022

.SHORT TERM...(This evening through Wednesday night)
Issued at 426 PM CDT Tue Apr 5 2022

The main forecast challenge through midweek revolves around the
powerful storm system crossing the Great Plains. Associated weather
concerns include fire conditions, high winds, and precipitation
chances.

This evening into tonight... The low pressure (both at the surface
and aloft) at the center of the storm stalls over the Upper Midwest.
This pattern places western Nebraska squarely in north/northwest
flow. Maximized frontogenetical forcing at H5-7 combined with a
ribbon of mid-level moisture is resulting in batches of quick-moving
light rain showers today. Forecast soundings indicate a mixed layer
to at least H7, which is reducing the moisture to sprinkles if
anything. Expect this trend to continue into the evening and early
overnight hours. Made no changes to the Red Flag Warning as the
surge of very dry air at the surface as arrived from the west.
Hourly dew point changes of 10+ degrees have been observed in the
panhandle. Humidity recovery will be very slow tonight, especially
for southwest Nebraska. Toward the pre-dawn timeframe, a weak
surface boundary (cool front?) approaches the SoDak/Neb border. This
extra forcing in the lower levels and perhaps some near surface
moisture pooling may be enough to spark a few showers along/north of
Hwy 20. Thinking coverage will be isolated at best through 12z.
Thermal profiles suggest either rain/snow mix or all snow as lows
range from the upper 20s to mid 30s. As for the wind, the strong
northwest gusts of 45+ mph will continue through the evening, then
weaken somewhat overnight. The main PV anomaly will be out of the
forecast area by 03z, and RAP forecast soundings suggest enough wind
shear to lower the potential for high winds overnight. Can't rule
out some sporadic higher gusts as H85 flow stays near 50 kts. Made
no change to High Wind Warning.

Wednesday and Wed night... The surface boundary pushes through the
forecast area midday, with the greatest potential for moisture being
near and behind the front. Maintained chc PoP (and some lkly early)
across the Sandhills where mid-level moisture is highest and H5-7
temps are coolest for steeper lapse rates. Thermal profiles suggest
snow to start with the vast majority of the column below 0C and some
saturation in the DGZ. However, surface temps near or just below
freezing will cut down on SLR's and therefore limit accumulation.
Nevertheless, a dusting (1/2") or so is possible for Sheridan and
Cherry Counties. During the afternoon, coverage should become more
showery in nature and scattered, in addition to a switch to rain for
the main precip type. For southwest Nebraska, soundings keep more of
an inverted-V profile and very dry air below H7. Left areas south of
I-80 dry for now and introduced the threat of blowing dust. Still
have good confidence in reaching high wind criteria with H85 flow at
least 50 kts and a forecast mixed layer to near H7. Soundings
indicate nearly unidirectional northwest flow from the surface to
H4. In addition, surface pressure changes may exceed 1 mb/hr as the
main surface low starts to drift more toward the Great Lakes. Nearly
all guidance shows the axis of highest winds near the southern
panhandle and far southwest Nebraska, which lines up with downslope
off the Cheyenne Divide. Gusts to 65 mph are expected there, and
perhaps sporadic readings of 70 mph. Across the Sandhills, gusts
should reach 60 mph at times, and be possibly enhanced in/around any
rain shower. For max temps, stayed close to the NBM mean, which also
falls near MOS guidance. With weak CAA underway at H85 as shown by
drops of 2 to 4C compared to today, highs should range from the
upper 40s in northwest Neb to lower 50s elsewhere. Precipitation
chances wane and stay confined to the Pine Ridge area and far
northern Nebraska after sunset. Winds also decrease overnight as a
weak nocturnal inversion develops and H85 flow weakens slightly.
Used a general model blend for min temps, resulting in mid to upper
20s.

.LONG TERM...(Thursday through Tuesday)
Issued at 426 PM CDT Tue Apr 5 2022

The extended period remains very active with the deep low pressure
meandering across the Great Lakes on Thursday. Another round of high
winds is possible for western Nebraska with H85 flow near 50 kts and
another PV anomaly crossing the area. Kept the High Wind Warning in
place for all counties through 9PM CDT. Soundings suggest a deep
mixed layer to near H7 once again but with less available moisture
to support precip chances. Blowing dust will be possible for areas
south of Hwy 2, where any moisture the last couple days was the most
spotty. Max temps will be fairly similar to Wed with values in the
40s and lower 50s. Friday into the weekend, a progressive and rather
amplified ridge builds onto the Plains and pushes the deep trough to
the East Coast. The result for western Nebraska is a quick warming
trend with highs moderating into the 70s for Saturday. Fair skies,
lower humidity, and yet still breezy (south) winds will keep fire
weather concerns high. The upper ridge breaks down on Sunday and a
surface cool front swings through the area, which extends the fire
weather threat, but then introduces moisture chances late Sunday
into Monday. Beyond Monday, the long range guidance is trying to key
in on better precipitation for the region, including both rain and
snow.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1237 PM CDT Tue Apr 5 2022

Winds will continue to increase this afternoon and remain very
gusty out of the northwest with gust of 40kts or greater possible.
Winds will decrease a bit this evening, however still remain gusty
around 20 to 25 kts, with gust of 35kts or greater. There will
also be some LLWS across southwest Nebraska, including KLBF
terminal, late tonight, with gust of 50 kts possible. Winds will
then pick up again by late morning and be even stronger than
today with gust of 48kts or greater possible. Mostly VFR
conditions expected through the remainder of this afternoon into
early evening. MVFR conditions will be possible as ceilings will
lower after midnight across the northern Sandhills into portions
of north central Nebraska, including KVTN terminal. Snow will also
be possible in the morning.

&&

.FIRE WEATHER...
Issued at 426 PM CDT Tue Apr 5 2022

A powerful storm system crossing the Great Plains will be the
focus for fire weather concerns the next several days.

This evening and tonight... A Red Flag Warning continues for all
zones through 10 PM CDT tonight as a late surge of very dry air
arrives from the west. Northwest winds will continue to gust 40+
mph through sunset and 25+ mph after dark. A few sprinkles cannot
be ruled out from quickly passing batches of mid-level clouds, but
no appreciable moisture is expected. If anything, the evaporating
rain showers will result in briefly stronger winds. Overnight,
humidity recovery will be very poor for areas along and south of
Highway 2, where values will struggle to reach 50 percent. To the
north, a cool front will provide extra cloud cover and an
additional chance of light precipitation overnight. Wednesday and
Thursday, humidity values will be high enough to preclude any
headlines. However, the wind will be more than strong enough to
support rapid and uncontrollable fire spread. Friday and
Saturday, the potential for red flag conditions increases as
temperatures increase, humidity decreases, sky clears out, and
winds remain gusty. Speeds will approach 35 mph each day with
Friday out of the northwest and Saturday out of the southwest.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM CDT /8 PM MDT/ Thursday for NEZ004-
005-022>025-035>037-056>059-069>071-094.

Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
NEZ204-206-208>210-219.

High Wind Warning from 6 AM Wednesday to 9 PM CDT Thursday for
NEZ006>010-026>029-038.

&&

SHORT TERM...Snively
LONG TERM...Snively
AVIATION...Gomez
FIRE WEATHER...Snively
Hazardous weather outlook, Apr 5, 2:31 PM CST, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
331 PM CDT Tue Apr 5 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-061200-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
331 PM CDT Tue Apr 5 2022 /231 PM MDT Tue Apr 5 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Strong northwesterly winds will gust over 60mph at times tonight,
especially from Route 83 westward.

Critical fire weather conditions are expected to persist into
early tonight, primarily due to the strong northwesterly winds.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

Strong northwesterly winds will gust 60 to 75mph at times Wednesday
through Thursday. Tree damage with scattered power outages are
possible. Visibility may be reduced in areas of blowing dust. Travel
will be hazardous for lightweight and high profile vehicles.

Near critical fire weather conditions will persist Wednesday
through Thursday mainly south of Interstate 80, primarily due to
the strong northwesterly winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Forecast details can be found on our website at
http://www.weather.gov/northplatte

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

28 high wind. Local standard time, as filed.

High Wind, Custer

When
April 5, 4:30 PM CST to 5:30 PM CST
Where
Custer forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
41.394, -99.726 (the zone’s center; the record gives no point)

The Broken Bow ASOS recorded a peak wind gust of 58 mph at 457 pm CST. Strong northwest winds of 35 to 45 mph with gusts to around 60 mph occurred across Custer County during the late afternoon hours.

High Wind, Chase

When
April 5, 4:00 PM MST to 5:00 PM MST
Where
Chase forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
40.524, -101.698 (the zone’s center; the record gives no point)

The Imperial ASOS recorded a peak wind gust of 61 mph at 421 pm MST. Strong northwest winds of 40 to 50 mph with gusts to around 60 mph occurred across Chase County during the late afternoon hours.

High Wind, Eastern Cherry

When
April 6, 2:30 AM CST to 9:00 AM CST
Where
Eastern Cherry forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
42.545, -101.119 (the zone’s center; the record gives no point)

The Valentine ASOS recorded a peak wind gust of 61 mph at 626 am CST. Strong northwest winds of 35 to 45 mph with gusts to around 60 mph occurred across eastern Cherry County during the early morning through mid morning hours.

High Wind, Keya Paha

When
April 6, 2:30 AM CST to 9:00 AM CST
Where
Keya Paha forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
42.879, -99.712 (the zone’s center; the record gives no point)

The nearby Valentine ASOS recorded a peak wind gust of 61 mph at 626 am CST. Strong northwest winds of 35 to 45 mph with gusts to around 60 mph occurred across Keya Paha County during the early morning through mid morning hours.

High Wind, Custer

When
April 6, 9:00 AM CST to 11:30 AM CST
Where
Custer forecast zone
Measured
58 kt (67 mph) measured gust
Reported by
ASOS
Coordinates
41.394, -99.726 (the zone’s center; the record gives no point)

The Broken Bow ASOS recorded a peak wind gust of 67 mph at 931 am CST. Strong northwest winds of 40 to 50 mph with gusts to around 60 mph occurred across Custer County during the mid to late morning hours.

High Wind, Logan

When
April 6, 9:00 AM CST to 11:30 AM CST
Where
Logan forecast zone
Measured
58 kt (67 mph) measured gust
Reported by
ASOS
Coordinates
41.567, -100.483 (the zone’s center; the record gives no point)

The nearby Broken Bow ASOS recorded a peak wind gust of 67 mph at 931 am CST. Strong northwest winds of 40 to 50 mph with gusts to around 60 mph occurred across Logan County during the mid to late morning hours.

High Wind, Chase

When
April 6, 8:00 AM MST to 4:00 PM MST
Where
Chase forecast zone
Measured
60 kt (69 mph) measured gust
Reported by
ASOS
Coordinates
40.524, -101.698 (the zone’s center; the record gives no point)

The Imperial ASOS recorded a peak wind gust of 69 mph at 934 am MST. Strong northwest winds of 40 to 50 mph with gusts to around 60 mph or higher occurred across Chase County during the morning through the afternoon hours.

High Wind, Perkins

When
April 6, 8:00 AM MST to 4:00 PM MST
Where
Perkins forecast zone
Measured
60 kt (69 mph) measured gust
Reported by
ASOS
Coordinates
40.851, -101.650 (the zone’s center; the record gives no point)

The nearby Imperial ASOS recorded a peak wind gust of 69 mph at 934 am MST. Strong northwest winds of 40 to 50 mph with gusts to around 60 mph or higher occurred across Perkins County during the morning through the afternoon hours.

High Wind, Garden

When
April 6, 8:00 AM MST to 2:00 PM MST
Where
Garden forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
RAWS
Coordinates
41.619, -102.335 (the zone’s center; the record gives no point)

The Crescent Lake RAWS recorded a peak wind gust of 63 mph at 1058 am MST. Strong northwest winds of 40 to 50 mph with gusts to around 60 mph or higher occurred across Garden County during the morning through the mid afternoon hours.

High Wind, Deuel

When
April 6, 8:00 AM MST to 2:00 PM MST
Where
Deuel forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
RAWS
Coordinates
41.112, -102.334 (the zone’s center; the record gives no point)

The Crescent Lake RAWS recorded a peak wind gust of 63 mph at 1058 am MST. Strong northwest winds of 40 to 50 mph with gusts to around 60 mph or higher occurred across Garden County during the morning through the mid afternoon hours.

High Wind, Hayes

When
April 6, 9:00 AM CST to 5:00 PM CST
Where
Hayes forecast zone
Measured
60 kt (69 mph) measured gust
Reported by
ASOS
Coordinates
40.525, -101.062 (the zone’s center; the record gives no point)

The nearby Imperial ASOS recorded a peak wind gust of 69 mph at 1034 am CST. Strong northwest winds of 40 to 50 mph with gusts to around 60 mph or higher occurred across Hayes County during the morning through the afternoon hours.

High Wind, Frontier

When
April 6, 9:00 AM CST to 4:00 PM CST
Where
Frontier forecast zone
Measured
57 kt (66 mph) measured gust
Reported by
ASOS
Coordinates
40.530, -100.394 (the zone’s center; the record gives no point)

The nearby McCook ASOS recorded a peak wind gust of 66 mph at 1153 am CST. Strong northwest winds of 40 to 50 mph with gusts to around 60 mph or higher occurred across Frontier County during the morning through the mid afternoon hours.

High Wind, Keith

When
April 6, 8:30 AM MST to 1:00 PM MST
Where
Keith forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
41.199, -101.661 (the zone’s center; the record gives no point)

The Ogallala ASOS recorded a peak wind gust of 63 mph at 935 am MST. Strong northwest winds of 35 to 45 mph with gusts to around 60 mph at times occurred across Keith County during the morning through early afternoon hours.

High Wind, Arthur

When
April 6, 8:30 AM MST to 1:00 PM MST
Where
Arthur forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
41.569, -101.696 (the zone’s center; the record gives no point)

The nearby Ogallala AWOS recorded a peak wind gust of 63 mph at 935 am MST. Strong northwest winds of 35 to 45 mph with gusts to around 60 mph at times occurred across Arthur County during the morning through early afternoon hours.

High Wind, Deuel

When
April 6, 8:30 AM MST to 1:00 PM MST
Where
Deuel forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
41.112, -102.334 (the zone’s center; the record gives no point)

The nearby Ogallala ASOS recorded a peak wind gust of 63 mph at 935 am MST. Strong northwest winds of 35 to 45 mph with gusts to around 60 mph at times occurred across Deuel County during the morning through early afternoon hours.

High Wind, Lincoln

When
April 6, 10:30 AM CST to 12:30 PM CST
Where
Lincoln forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
41.048, -100.745 (the zone’s center; the record gives no point)

The North Platte ASOS recorded a peak wind gust of 63 mph at 1155 am CST. Strong northwest winds of 35 to 45 mph with gusts to around 60 mph occurred across Lincoln County during the late morning through early afternoon hours.

High Wind, McPherson

When
April 6, 10:30 AM CST to 12:30 PM CST
Where
McPherson forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
41.568, -101.060 (the zone’s center; the record gives no point)

The nearby North Platte ASOS recorded a peak wind gust of 63 mph at 1155 am CST. Strong northwest winds of 35 to 45 mph with gusts to around 60 mph occurred across McPherson County during the late morning through early afternoon hours.

High Wind, Chase

When
April 7, 6:00 AM MST to 4:00 PM MST
Where
Chase forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
40.524, -101.698 (the zone’s center; the record gives no point)

The Imperial ASOS recorded a peak wind gust of 64 mph at 1236 pm MST. Strong northwest winds of 35 to 45 mph with occasional gusts over 60 mph occurred across Chase County during the morning and afternoon hours.

High Wind, Perkins

When
April 7, 6:00 AM MST to 4:00 PM MST
Where
Perkins forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
40.851, -101.650 (the zone’s center; the record gives no point)

The nearby Imperial ASOS recorded a peak wind gust of 64 mph at 1236 pm MST. Strong northwest winds of 35 to 45 mph with occasional gusts over 60 mph occurred across Perkins County during the morning and afternoon hours.

High Wind, Sheridan

When
April 7, 6:00 AM MST to 5:30 PM MST
Where
Sheridan forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
42.505, -102.409 (the zone’s center; the record gives no point)

The Gordon AWOS recorded a peak wind gust of 58 mph at 815 am MST. Strong northwest winds of 35 to 45 mph with occasional gusts near 60 mph occurred across Sheridan County during the morning and afternoon hours.

High Wind, Thomas

When
April 7, 7:00 AM CST to 7:00 PM CST
Where
Thomas forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
AWOS
Coordinates
41.914, -100.556 (the zone’s center; the record gives no point)

The Thedford AWOS recorded a peak wind gust of 62 mph at 1215 pm CST. Strong northwest winds of 35 to 45 mph with occasional gusts to around 60 mph occurred across Thomas County during the morning and afternoon hours.

High Wind, Eastern Cherry

When
April 7, 7:00 AM CST to 6:00 PM CST
Where
Eastern Cherry forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
42.545, -101.119 (the zone’s center; the record gives no point)

The Valentine ASOS recorded a peak wind gust of 64 mph at 326 pm CST. Strong northwest winds of 35 to 45 mph with occasional gusts to around 60 mph occurred across Eastern Cherry County during the morning and afternoon hours.

High Wind, Custer

When
April 7, 8:00 AM CST to 7:00 PM CST
Where
Custer forecast zone
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
41.394, -99.726 (the zone’s center; the record gives no point)

The Broken Bow ASOS recorded a peak wind gust of 72 mph at 1200 pm CST. Strong northwest winds of 35 to 45 mph with occasional gusts from 60 to over 70 mph occurred across Custer County during the morning and afternoon hours.

High Wind, Logan

When
April 7, 8:00 AM CST to 7:00 PM CST
Where
Logan forecast zone
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
41.567, -100.483 (the zone’s center; the record gives no point)

The nearby Broken Bow ASOS recorded a peak wind gust of 72 mph at 1200 pm CST. Strong northwest winds of 35 to 45 mph with occasional gusts from 60 to over 70 mph occurred across Logan County during the morning and afternoon hours.

High Wind, Keith

When
April 7, 7:00 AM MST to 4:30 PM MST
Where
Keith forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
41.199, -101.661 (the zone’s center; the record gives no point)

The Ogallala AWOS recorded a peak wind gust of 58 mph at 1035 am MST. Strong northwest winds of 35 to 45 mph with occasional gusts near 60 mph occurred across Keith County during the morning and afternoon hours.

High Wind, Arthur

When
April 7, 7:00 AM MST to 4:30 PM MST
Where
Arthur forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
41.569, -101.696 (the zone’s center; the record gives no point)

The nearby Ogallala AWOS recorded a peak wind gust of 58 mph at 1035 am MST. Strong northwest winds of 35 to 45 mph with occasional gusts near 60 mph occurred across Arthur County during the morning and afternoon hours.

High Wind, Lincoln

When
April 7, 8:30 AM CST to 5:00 PM CST
Where
Lincoln forecast zone
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
41.048, -100.745 (the zone’s center; the record gives no point)

The North Platte ASOS recorded a peak wind gust of 68 mph at 1041 am CST. Strong northwest winds of 35 to 45 mph with occasional gusts over 60 mph occurred across Lincoln County during the morning and afternoon hours.

High Wind, McPherson

When
April 7, 8:30 AM CST to 5:00 PM CST
Where
McPherson forecast zone
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
41.568, -101.060 (the zone’s center; the record gives no point)

The nearby North Platte ASOS recorded a peak wind gust of 68 mph at 1041 am CST. Strong northwest winds of 35 to 45 mph with occasional gusts over 60 mph occurred across McPherson County during the morning and afternoon hours.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2022Every state in 2022This day in weather historyWarnings in Nebraska, April 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1008617, 1008616, 1008675, 1008677, 1008619, 1008620, 1008646, 1008647, 1008649, 1008650, 1008663, 1008668, 1008639, 1008643, 1008659, 1008629, 1008630, 1008684, 1008685, 1008688, 1008689, 1008690, 1008680, 1008681, 1008686, 1008687, 1008682, 1008683.